| Catalog Number |
101025 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported an external fluid leak (saline solution) was observed originating from a cut blood pump segment tubing of a gambro cartridge dn prime line during prime.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter last name, address, phone number: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the device was received for evaluation and eight (8) retained samples.Visual inspection of all the sets did not identify any abnormalities that could have contributed to the reported condition.The sets underwent functional testing including leak testing by injecting air pressure of 26.04 psi for ten minutes under water and no leaks were observed in any of the sets.The reported condition was not verified in any of the sets for the retained samples.Visual inspection of the actual sample showed a cut in the middle of the pump tubing.The reported condition was verified.The cause of the condition could not be determined; however, the use of sharp tools to open the primary package is a potential contributing factor.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.